Alert archive / Ohio / Tornado Warnings in 2013

Tornado Warning 15, NWS Pittsburgh, PA

July 23, 2013Carroll County, Columbiana County, Ohio

NWS Pittsburgh, PA issued this tornado warning at Jul 23, 2013, 5:12 PM EDT for Carroll County, Columbiana County, Ohio. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2013, 5:12 PM EDT (21:12 UTC)
Expired
Jul 23, 2013, 5:45 PM EDT
In force
33 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Carroll County, OH, Columbiana County, OH

The radar

The Pittsburgh radar (KPBZ), 62 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 5:25 PM EDTTSTM WND DMG2 E Augusta, OHBARN DESTROYED...ROOF BLOWN OFF A BUILDING...SILO BLOWN OVER...AND NUMEROUS TREES DOWN.
Jul 23, 5:25 PM EDTTSTM WND DMG2 Nne Norristown, OHLARGE OUT BUILDING BLOWN ON TO APOLLA AND MERLINE ROADS
Jul 23, 5:30 PM EDTTORNADO2 Sse Kensington, OHNWS STORM SURVEY FOUND AN EFO TORNADO TOUCHED DOWN IN CARROLL COUNTY OHIO NEAR THE INTERSECTION OF MELODY AND APPOLLO ROADS... WITH A PATH ENDING NEAR 5 FORKS RD IN FRANKLIN... COLUMBIANA COUNTY OHIO. WINDS ARE ESTIMATED TO BE BETWEEN 70 AND 75 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 1:54 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
530 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WFUS51 KPBZ 232112
TORPBZ
OHC019-029-232145-
/O.NEW.KPBZ.TO.W.0015.130723T2112Z-130723T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
512 PM EDT TUE JUL 23 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN CARROLL COUNTY IN EAST CENTRAL OHIO...
  WESTERN COLUMBIANA COUNTY IN EAST CENTRAL OHIO...

* UNTIL 545 PM EDT

* AT 510 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS NEAR EAST ROCHESTER...AND WAS MOVING SOUTHEAST AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  EAST ROCHESTER...     AUGUSTA...            MILLPORT...
  MECHANICSTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4069 8078 4056 8094 4073 8110 4081 8103
TIME...MOT...LOC 2112Z 307DEG 22KT 4074 8104

$$


15
3 follow-up statements
442 
WWUS51 KPBZ 232121
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
521 PM EDT TUE JUL 23 2013

OHC019-029-232145-
/O.CON.KPBZ.TO.W.0015.000000T0000Z-130723T2145Z/
CARROLL OH-COLUMBIANA OH-
521 PM EDT TUE JUL 23 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
COLUMBIANA AND CARROLL COUNTIES...

AT 519 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR AUGUSTA...AND WAS MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AUGUSTA...            MILLPORT...           MECHANICSTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4056 8094 4073 8109 4073 8094 4069 8078
TIME...MOT...LOC 2121Z 307DEG 22KT 4071 8098

$$


15
653 
WWUS51 KPBZ 232132
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
532 PM EDT TUE JUL 23 2013

OHC019-029-232145-
/O.CON.KPBZ.TO.W.0015.000000T0000Z-130723T2145Z/
CARROLL OH-COLUMBIANA OH-
532 PM EDT TUE JUL 23 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
COLUMBIANA AND CARROLL COUNTIES...

AT 527 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MILLPORT...AND WAS MOVING SOUTHEAST AT 25 MPH.

COUNTY OFFICIALS HAVE REPORTED ROTATION IN THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MILLPORT...           AUGUSTA...            MECHANICSTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4056 8094 4073 8109 4073 8094 4069 8078
TIME...MOT...LOC 2132Z 307DEG 22KT 4067 8091

$$


15
117 
WWUS51 KPBZ 232141
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
541 PM EDT TUE JUL 23 2013

OHC019-029-232151-
/O.EXP.KPBZ.TO.W.0015.000000T0000Z-130723T2145Z/
CARROLL OH-COLUMBIANA OH-
541 PM EDT TUE JUL 23 2013

...THE TORNADO WARNING WILL EXPIRE AT 545 PM EDT FOR COLUMBIANA AND
CARROLL COUNTIES...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4056 8094 4073 8109 4073 8094 4069 8078
TIME...MOT...LOC 2141Z 307DEG 22KT 4064 8085

$$


15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jul 23, 2:21 PM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jul 23, 2:21 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
221 PM EDT TUE JUL 23 2013

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CROSS THE REGION THROUGH EARLY
TONIGHT AHEAD OF A COLD FRONT. HIGH PRESSURE WILL MOVE EAST ACROSS
THE REGION THEN BUILDS OVERHEAD FOR WEDNESDAY AND THE REMAINDER
OF THE WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
COLD FRONT NOW ENTERING NORTHWEST OHIO WITH CONVECTION FIRING IN
UNSTABLE AIR MASS PRECEDING THE FRONT. ENOUGH WIND ALOFT AND WITH
LAPSE RATES MORE IMPRESSIVE SVR WATCH IN EFFECT UNTIL 10 PM.
FRONT WILL CROSS REGION LATER TONIGHT BRINGING MUCH LOWER DEW
POINTS AND ENDING SHOWERS. NOTICEABLY COOLER WEDNESDAY AS
RATHER COOL HIGH PRESSURE FOR THIS TIME OF YEAR SLOWLY MOVES EAST
ACROSS THE OHIO VALLEY. TEMPERATURES CLOSE TO A ECMWF/MET BLEND.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE AND LOWER DEW POINTS THROUGH THE PERIOD WITH ONLY
FAIR WEATHER CU IN THE AFTERNOONS. A STRAY POP UP SHOWER NOT OUT
OF THE QUESTION ACROSS THE RIDGES IN A BIT OF UP-SLOPE AND COLD
ADVECTION BUT NOT WORTH MENTIONING IN GRIDS. TEMPERATURES WILL BE
5 TO 10 DEGREES BELOW NORMAL MID WEEK THEN TREND TO NEAR NORMAL BY
FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A LONG WAVE TROUGH IS FORECAST TO CONTROL ERN CONUS WEATHER
THROUGH THE WEEKEND. AS A RESULT...AOB SEASONAL AVERAGE TEMPS CAN
BE EXPECTED AS WELL AS SHRTWV DEPENDANT PCPN CHCS.

BEYOND THE WEEKEND...MDL CONSENSUS IS THAT THE TROF WL BGN TO
FILL...HENCE THE NEW WEEK WL FEATURE WARMER TEMPS AND LOWER POPS.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
GENL VFR IS EXPECTED TO BE INTERRUPTED THIS AFTN AND EVE BY SCT TO
NMBRS SHWRS AND TSTM ACCOMPANYING A CROSSING CDFNT. IN
ADDITION...MVFR TO IFR SC AND ST IS FORECAST TO FILTER OVR THE UPR
OH VALLEY REGION TNGT AS COLD ADVCTN INTENSIFIES IN THE WAKE OF
THE FRONT.

FOR THE INITIAL TAF HRS...ALL PORTS WL FEATURE AT LEAST A MENTION
OF SHWRS IN VICINITY...WITH MORE SIGNIFICANT WEA AMENDED IN AS
PCPN COVERAGE BTR MATURES. RESTRICTIONS WL BE REINITIATED
FOLLOWING A LATE EVE BREAK...AND WL INCLUDE IFR AT THE NRN PORTS.

OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/...
IMPROVEMENT TO VFR CAN BE EXPECTED ON WEDNESDAY AS HIGH PRES BLDS.
THE NXT CHC FOR WIDESPREAD RESTRICTIONS MAY BE ANTICIPATED WITH
THE APPRCH AND PASSAGE OF A WEEKEND CDFNT.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jul 23, 2:11 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
211 PM EDT TUE JUL 23 2013

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-241815-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-
211 PM EDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ041-241815-
TUCKER-
211 PM EDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 23, 3:58 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
358 PM EDT TUE JUL 23 2013

OHZ039-048-058-232045-
COSHOCTON OH-GUERNSEY OH-TUSCARAWAS OH-
358 PM EDT TUE JUL 23 2013

...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTH CENTRAL
GUERNSEY...NORTHEASTERN COSHOCTON AND SOUTHERN TUSCARAWAS COUNTIES...

AT 350 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF BLISSFIELD...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL SMALL
STREAMS.

  LOCATIONS IMPACTED INCLUDE...
  LAYLAND...            BLISSFIELD...         BALTIC...
  BAKERSVILLE...        STONE CREEK...        NEWCOMERSTOWN...
  GNADENHUTTEN...       GILMORE...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4046 8196 4045 8168 4048 8167 4043 8137
      4020 8146 4034 8200
Local storm report, Jul 23, 4:08 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
408 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             1 ESE READING           40.83N  81.01W
07/23/2013  E1.00 INCH       COLUMBIANA         OH   PUBLIC

&&

EVENT NUMBER PBZ1302611

TGREEN
Special weather statement, Jul 23, 4:23 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
423 PM EDT TUE JUL 23 2013

OHZ057-232115-
MUSKINGUM OH-
423 PM EDT TUE JUL 23 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MUSKINGUM COUNTY...

AT 419 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF DILLON STATE PARK...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS OF 40 TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH
THIS STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL
SMALL STREAMS.

  LOCATIONS IMPACTED INCLUDE...
  EAST FULTONHAM...     CANNELVILLE...        PHILO...
  RURALDALE...          BLUE ROCK STATE PARK...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 3996 8220 4003 8220 4004 8218 3976 8174
      3975 8179 3976 8207 3978 8208 3981 8209
      3981 8217 3982 8218 3990 8217 3992 8224
      3995 8224

15
Special weather statement, Jul 23, 4:35 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
435 PM EDT TUE JUL 23 2013

OHZ041-PAZ007-013-014-020-232115-
BEAVER PA-BUTLER PA-COLUMBIANA OH-LAWRENCE PA-MERCER PA-
435 PM EDT TUE JUL 23 2013

...STRONG THUNDERSTORMS WILL AFFECT LAWRENCE...NORTHEASTERN
COLUMBIANA...NORTHERN BEAVER...SOUTHWESTERN MERCER AND WEST CENTRAL
BUTLER COUNTIES...

AT 431 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES
NORTHWEST OF PULASKI TO 5 MILES SOUTHEAST OF YOUNGSTOWN TO 4 MILES
NORTHWEST OF SALEM...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

  LOCATIONS IMPACTED INCLUDE...
  SHARON...             FARRELL...            SALEM...
  PULASKI...            BESSEMER...           NEW WILMINGTON...
  LEETONIA...           COLUMBIANA...         NEW CASTLE...
  EAST PALESTINE...     HARLANSBURG...        ZELIENOPLE...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4098 7994 4080 8009 4066 8053 4090 8104
      4091 8091 4093 8090 4093 8083 4091 8081
      4091 8053 4125 8052

15
Local storm report, Jul 23, 4:47 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
447 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             LISBON                  40.78N  80.77W
07/23/2013  M0.75 INCH       COLUMBIANA         OH   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1302612
Local storm report, Jul 23, 5:03 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
503 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     5 SW NEW CASTLE         40.94N  80.41W
07/23/2013                   LAWRENCE           PA   EMERGENCY MNGR

            TREES/POWER LINES DOWN IN TAYLOR AND NORTH BEAVER
            TOWNSHIPS

&&

EVENT NUMBER PBZ1302613

TGREEN

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 1:39 PM EDTSpecial Weather StatementPBZCoshocton51 min
Jul 23, 2:29 PM EDTSpecial Weather StatementPBZTuscarawas46 min
Jul 23, 3:38 PM EDTSevere Thunderstorm WarningPBZColumbiana52 min
Jul 23, 3:46 PM EDTTornado WarningPBZColumbiana29 min
Jul 23, 3:58 PM EDTSpecial Weather StatementPBZCoshocton47 min
Jul 23, 4:10 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas50 min
Jul 23, 4:23 PM EDTSpecial Weather StatementPBZMuskingum52 min
Jul 23, 4:38 PM EDTSevere Thunderstorm WarningPBZColumbiana52 min
Jul 23, 4:43 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Tuscarawas32 min
Jul 23, 5:00 PM EDTSevere Thunderstorm WarningPBZMuskingum30 min
Jul 23, 5:18 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey42 min
Jul 23, 5:29 PM EDTSevere Thunderstorm WarningPBZColumbiana46 min
Jul 23, 5:40 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson35 min
Jul 23, 5:47 PM EDTSpecial Weather StatementPBZCoshocton88 min
Jul 23, 6:06 PM EDTSpecial Weather StatementPBZMuskingum, Noble84 min
Jul 23, 6:19 PM EDTSevere Thunderstorm WarningPBZJefferson41 min
Jul 23, 6:23 PM EDTAreal Flood AdvisoryPBZColumbiana4 hr
Jul 23, 6:28 PM EDTAreal Flood AdvisoryPBZCoshocton, Tuscarawas4 hr
Jul 23, 6:33 PM EDTSpecial Weather StatementPBZHarrison, Tuscarawas57 min
Jul 23, 7:09 PM EDTAreal Flood AdvisoryPBZCarroll, Harrison, Jefferson4 hr

Nearby

Tornado Warnings in Ohio, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.